JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Bounded Mocanu Variation Properties of Certain Subclass of Meromorphic Functions Involving a Family of Linear Operator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.365-374
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.365
 Title & Authors
Bounded Mocanu Variation Properties of Certain Subclass of Meromorphic Functions Involving a Family of Linear Operator
Muhammad, Ali;
  PDF(new window)
 Abstract
In this paper, we introduce a new subclass of meromorphic functions defined in the punctured unit disc. We derive inclusion relationships, radius problem and some other interesting properties of this class are investigated.
 Keywords
Meromorphic functions;Generalized hypergeometric functions;Functions with positive real part;Hadamard product(or convolution);Linear operators;
 Language
English
 Cited by
 References
1.
B. C. Carlson and B. D. Shaeffer, Starlike and prestarlike hypergeometric functions, SIAM, J. Math. Anal., 15(1984), 737-745. crossref(new window)

2.
N. E. Cho and K. I. Noor, Inclusion properties for certain classes of meromorphic functions associated with Choi-Saigo-Srivastava operator, J. Math. Anal. Appl., 320(2006), 779-786. crossref(new window)

3.
N. E. Cho, O. S. Kwon and H. M. Srivastava, Inclusion relationships for certain subclasses of meromorphic functions associated with a family of multiplier transformations, Integral Transforms Spec. Funct., 16(8)(2005), 647-659. crossref(new window)

4.
J. Dzoik and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput., 103(1)(1999), 1-13.

5.
A. W. Goodman, Univalent functions, VOl. I, II, Polygonal Publishing House, Washington, N. J., 1983.

6.
E. Y. Holov, Operators and operations in the class of univalent functions, Izv. Vyss. Ucebn. Matematika, 10(1978), 83-89.

7.
I. B. Jung, Y. C. Kim and H. M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal., 176(1993), 138-147. crossref(new window)

8.
S. S. Miller, Differential inequalities and Caratheodory functions, Bull. Amer. Math. Soc., 81(1975), 79-81. crossref(new window)

9.
K. I. Noor, On certain classes of meromorphic functions involving integral operators, J. Inequalities. Pure. Applied. Maths, 7(2006), 1-8.

10.
K. I. Noor, On subclasses of close-to-convex functions of higher order, Internat. J. Math. and Math Sci., 15(1992), 279-290. crossref(new window)

11.
K. I. Noor, On new classes of integral operators, J. Nat. Geomet, 16(1999), 71-80.

12.
K. I. Noor and M. A. Noor, On Integral operators, J. Math. Anal. Appl., 238(1999), 341-352. crossref(new window)

13.
K. Padmanabhan and R. Parvatham, Properties of a class of functions with bounded boundary rotation, Ann. Polon. Math., 31(1975), 311-323.

14.
B. Pinchuk, Functions with bounded boundary rotation, Isr. J. Math., 10(1971), 7-16.

15.
S. Ruschewyh, New criteria for univalent functions, Amer. Math. Soc., 49(1975), 109-115. crossref(new window)

16.
C. Selvaraj and K. R. Karthikeyan, Some inclusion relationships for certain subclasses of meromorphic functions associated with a family of integral operators, Acta Math. Univ. Comenianae, Vol. LXXVIII, 2(2009), 245-254.

17.
S.-M. Yuan, Z.-M. Liu and H. M. Srivastava, Some inclusion relationships and integral preserving properties of certain subclasses of meromorphic functions associated with a family of integral operators, J. Math. Anal., 337(1)(2008), 505-515. crossref(new window)